MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT231212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/20/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to endoleak and aneurysm enlargement.Users are made aware of the risks associated with type ii endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.
 
Event or Problem Description
On (b)(6) 2015, this patient underwent endovascular treatment for an abdominal aortic aneurysm measuring 44mm in diameter, and was implanted with gore® excluder® endoprostheses.The patient tolerated the procedure.From (b)(6) 2015 to (b)(6) 2018 the follow up computed tomography scans showed that the maximum diameter of aortic aneurysm/lesion was increased from 45mm to 51mm.It was reported that on (b)(6) 2018, a type ii endoleak from the lumbar artery was identified and the patient underwent an endovascular procedure to embolize the aneurysm.No further adverse events have been reported.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7971148
Report Number2017233-2018-00613
Device Sequence Number1773413
Product Code MIH
UDI-Device Identifier00733132610501
UDI-Public00733132610501
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Catalogue NumberRMT231212
Device Lot Number10515174
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient Weight69